EconPapers    
Economics at your fingertips  
 

SOLVING LARGE-SCALE RATIONAL-EXPECTATIONS MODELS

Jess Gaspar and Kenneth Judd ()

Macroeconomic Dynamics, 1997, vol. 1, issue 01, 45-75

Date: 1997
References: Add references at CitEc
Citations: View citations in EconPapers (72) Track citations by RSS feed

Downloads: (external link)
http://journals.cambridge.org/abstract_S1365100597002022 link to article abstract page (text/html)

Related works:
Working Paper: Solving Large Scale Rational Expectations Models (1997) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:cup:macdyn:v:1:y:1997:i:01:p:45-75_00

Access Statistics for this article

More articles in Macroeconomic Dynamics from Cambridge University Press Cambridge University Press, UPH, Shaftesbury Road, Cambridge CB2 8BS UK.
Bibliographic data for series maintained by Keith Waters ().

 
Page updated 2019-04-21
Handle: RePEc:cup:macdyn:v:1:y:1997:i:01:p:45-75_00